MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE "TRUEVIEW II", 2.7MM, 30°, SHORT, AUTOCLAVABLE; -

OLYMPUS WINTER & IBE GMBH TELESCOPE "TRUEVIEW II", 2.7MM, 30°, SHORT, AUTOCLAVABLE; -
Model Number A70963A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To date, the device has not been returned to olympus for evaluation.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Event or Problem Description
The customer reported to olympus, the telescope "trueview ii" had a broken lens.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, a definitive root cause could not be established.The suggested phenomenon was presumed to have been due to the use of excessive force by the customer (impact, drop, fall).Olympus will continue to monitor field performance for this device.

Brand Name
TELESCOPE "TRUEVIEW II", 2.7MM, 30°, SHORT, AUTOCLAVABLE
Common Device Name
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17831370
Report Number9610773-2023-02735
Device Sequence Number6830873
Product Code HRX
UDI-Device Identifier04042761010658
UDI-Public04042761010658
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K951354
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA70963A
Device Lot Number800268
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by Manufacturer10/13/2023
Initial Report FDA Received Date09/28/2023
Supplement Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown